# SDR J6BA2025011600004

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 47,454 hours, 40,382 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED HYD 3 LO PRESS CAUTION.  COMPLIED WITH QRH AND MESSAGE CLEARED.    (FLIGHT 3912 - FILED CLOSED)    FOUND CBP2 - A2 BREAKER OUT. RESET THE BREAKER AND PERFORMED OPS CHECK OF HYD 3A ACMP PER AMM 29-12-03. OPS CHECK GOOD AND CIRCUIT BREAKER STAYS IN. OK FOR SERVICE.
